# SDR REXA2022042700692

- Difficulty date: March 9, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670314077
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SERVICE DOOR STEP PLATE AND 2 BROKEN NUTPLATES - REMOVED CORROSION FROM SERV. DOOR STEP PLATE ORIG .063 LOSS MAT .023 REMAIN .040 FOUND OUT OF LIMITS IAW CRJ900 SRM 53-21-23-101-002-A01 AND 51-21-06-001-001-A01. LOCATED, DRILLED, AND ATTACHED NUTPLATES TO NEW STEP PLATE IAW CRJ900 SRM 51-40-11-001-001-A01, 51-45-00-001-001-A01
